# SDR DALA1304076902

- Difficulty date: May 13, 2008
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 65,364 hours, 31,470 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N23311
- Condition: Bulged
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN WAS FOUND TO BE BULGING OUT AFT OF THE FWD LAVATORY SERVICE PANEL AT THE BUTT JOINT AT FS 440.  REPAIRED  IAW ERA 468316-14.
